Fatwaa ID: 937
I had to get a cortisone shot in my foot today because I had a lot of swelling from the surgery but I didn’t know that they would have to give me that shot so obviously I was fasting. Do you know if my fast will break because I got that shot
In the Name of Allaah, the Most Gracious, the Most Merciful.
As-salaamu ‘alaykum wa-rahmatullaahi wa-barakaatuh.
May Allaah Ta’aala grant you complete and quick shifaa. A cortisone shot on the foot will not invalidate the fast. Accordingly, your fast in the enquired situation was valid.
And Allaah Ta’aala knows best.
Mufti Muajul I. Chowdhury
Darul Iftaa New York
وصل اللهم وسلم وبارك على سيدنا محمد وعلى ءاله وصحبه أجمعين
Darul Iftaa New York answers questions on issues pertaining to Shari’ah. These questions and answers are placed for public view on askthemufti.us for educational purposes. The rulings given here are based on the questions posed and should be read in conjunction with the questions. Many answers are unique to a particular scenario and cannot be taken as a basis to establish a ruling in another situation.
Darul Iftaa New York bears no responsibility with regard to its answers being used out of their intended contexts, nor with regard to any loss or damage that may be caused by acting on its answers or not doing so.
References and links to other websites should not be taken as an endorsement of all contents of those websites.
Answers may not be used as evidence in any court of law without prior written consent of Darul Iftaa New York.